Ok Ladies I am really wondering about these symptoms I have been having for this last almost 2 weeks. I posted this in pregnancy after loss and just got one comment. I know I will get more responces from you ladies if you have any knowledge about this. I would really appreciate it. The doctor put me back on metformin again. I took it for about 8 months from june 06 till feb 07. I did get pregnant that time. The side affects for me then was just loose BM's. Now I am getting that as well as some other symptoms. I am taking the medicine in the morning and in the evening. I always take it on a full stomach so it dont make me sick. However i have been getting sick only at night though. Then all of a sudden the other day i was constipated which is so not the norm with this medicine. Also I had some cramping this past monday. It was so bad i had to lay down till it eased. Then on Tuesday morning I went to the bathroom and had very very thick discharge. This was the thickest I think I have ever had. AF isnt due till the 8th or 9th so I dont know if a pregnancy test would show up yet or if the metformin could be causing all these symptoms. If you have any ideas at all please let me know. God Bless you all!
Posts You May Be Interested In